# SDR UPS98827618

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 130-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 130 TO 220 SEAT TRACK B HAS CORROSION.  REMOVED CORRODED SECTION OF TRACK B STA 50 TO 220.  TRIMMED, LOCATED, DRILLED NEW SECTION IAW DC8 SRM 53-2-3 & 51-1-24.  ALODINED AND PRIMED TRACK AND AREA IAW DC8 SRM 51-1-8.  INSTALLED TRACK IAW DC8 RM 51-3-0.
